MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS 3.5 X 32MM PA SCREW MEDIAL; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS 3.5 X 32MM PA SCREW MEDIAL; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 48555332
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during surgery, the shaft of the screw deformed when it was inserted to the patient bone because the patient bone was so hard.The surgeon used other screw.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment; results: manufacturing files were reviewed and no anomalies were found.The stryker rep reported that the tap was not used to prepare the pedicle prior to implantation and that the bone quality was very hard.As instructed per the stg, "the preparation of the screw hole should follow the steps below, using the appropriate drill bit and tap conclusion: the root cause is not using the drill to prepare the screw hole as instructed in the stg.
 
Event or Problem Description

Brand Name
OASYS 3.5 X 32MM PA SCREW MEDIAL
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5710217
Report Number0009617544-2016-00223
Device Sequence Number190856
Product Code KWP
UDI-Device Identifier04546540469571
UDI-Public(01)04546540469571
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48555332
Device Lot Number132308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/17/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2016
Supplement Report FDA Received Date08/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight67